# SDR RAIA950942

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack Valve
- Part number: 32149602
- Condition: Failed
- Location: Lt Pack
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STL - FLT NR 7144 - SMOKE IN THE CABIN DURING TAXI.  MAINTENANCE INSPECTED LEFT PACK.  DISCOVERED LEFT PACK VALVE TO BE INOPERATIVE.  DEFERRED AS PER MEL 21501 CATEGORY C.  (M)
